I have been taking Savella for about a month. I have been having horrible hot flashes my skin even turns bright red untill the flash is over. I am swollen and urinate frequently.Very hyper to. I feel better than i have felt in years, except for these complaints. What should I do ?
I was prescribed Savella and decided not to take it for those reasons. It says that those are the side effects (excitability, night sweats, flushing, hot flashes, tachycardia) and since I have POTS which causes tachycardia, I decided against it. But I have heard that the symptoms lesson over time. Did you start with a titration pack? If the side effects don't bother you too much and it's helping you, if I were you, I would try it for a little longer and see if it goes away. If not then I would call your doctor. Good luck!
I took savella for fibromyalgia for about two or three DAYS, and my chest felt like a spear had been stuck through it. Had to see a cardiologist, never had pain like that in my chest before. Not one so-called "treatment" for FMS has ever worked for me.The whole medical profession is guilty of malpractice.
I also couldn't tolerate Savella. I was on the titration pack and it definitely took the pain away and I also lost about 7 pounds, both huge bonuses ~ but the heart issues and intensified panic made it to scary.
I've had horrible chronic all over body pain since I was in my twenties. I chopped it up to having abused my body as a kid with bumps and bruises. By the time I reached my thirties and 3 children, I was eating Tylenol and ibuprofen like M&M's more often than not and pressed on through my days.
My mom passed away a couple years ago and that was the worst on me - mentally, emotionally, and physically. I have battled depression for many years as well, so losing my mom really sent me into a downward tail spin. The first year, I felt like I died with her. I had no desire for anything in my life and felt completely broken. I finally was forced to see my doctor by my family and that's what lead to my diagnosis. I have depression, anxiety, and severe fibro - which these all go hand in hand. I was on cymbalta and lyrica for a year and it made a significant difference in how I felt over time. My vitamin D was also so low I barely had any so I was on a prescribed vit D for months to bring my levels up. On cymbalta and lyrica I gained 30 pounds, which I was not over weight to begin with but the extra pounds increased body and joint pain.
My doctor changed me to Savella a couple months ago and increased it slowly will I was decreasing my cymbalta. Now I am on Savella, lexapro, and lyrica. I take 5000UNT of vitamin D3 every day as well. I take adavan at night to help calm and relax me so I can sleep. I feel much better overall but my med changes are still new; I do have a better sense of well being. "Flare Up's" have occurred less so I am happy thus far but I haven't lost any weight. Now the weather is warmer I feel like getting out and walking. So, I do recommend Savella to anyone who may benefit from it. Everyone is different so don't base your judgement on a medicine and refuse to take it, see how it works for you! I trust my doctor and she has taken me a long way in a year and made adjustments as necessary. Wish you all the very best and hopefully everyone will find the right medicine to treat their symptoms and have an overall well being and a better quality of life
* Also by not using any kind of artificial sweeteners has help me significantly too such as diet soda's - everyone should read about the terrible effects it has in your body. I was a huge diet soda drinker - now I drink tea with natural sugar and limit myself to 44oz a day. Just wanted to add this because artificial sweeteners also cause flare ups and if your consuming it probably works against your medicines trying to control symptoms
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.